Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16561
Title: Convergence rates of estimators in partial linear regression models with MA(∞) error process
Authors: Sun, X
You, J
Chen, G
Zhou, X
Keywords: Linear time series errors
Nonparametric kernel smoothing
Partial linear regression model
Semiparametric least squares estimator
Strong convergence rates
Issue Date: 2002
Source: Communications in statistics - theory and methods, 2002, v. 31, no. 12, p. 2251-2273 How to cite?
Journal: Communications in Statistics - Theory and Methods 
Abstract: This paper is concerned with a partial linear regression model with serially correlated random errors which are unobservable and modeled by a moving-average process of infinite order. We study a class of estimators for the linear regression coefficients as well as the function characterizing the non-linear part of the model, constructed based on general kernel smoothing and least squares methods. The law of iterated logarithm and strong convergence rates of these estimator are derived by truncating the moving-average error process, a procedure widely applied in the analysis of time series. Our results can be used to establish uniform strong convergence rate of the estimators of autocovariance and autocorrelation functions of the error process.
URI: http://hdl.handle.net/10397/16561
ISSN: 0361-0926
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

11
Last Week
0
Last month
0
Citations as of Nov 17, 2017

Page view(s)

50
Last Week
4
Last month
Checked on Nov 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.